# SDR COMA2010081350173

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 22,725 hours, 18,707 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611230
- Condition: Cracked
- Location: Fuselage
- Part time: 22,725 hours, 18,707 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 621.00 FORWARD SIDE OF THE REAR PRESSURE BULKHEAD, THE LINTLE FITTING AREA AT LBL 27.50 IS CRACKED.  REPAIRED AFT PRESSURE BULKHEAD IAW REO601R-53-61-1230 REV D, DATED JULY 19, 2006.
